Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Unbounded uniformly absolutely continuous sets of measures

Author: Wayne C. Bell
Journal: Proc. Amer. Math. Soc. 77 (1979), 58-62
MSC: Primary 28A12
MathSciNet review: 539631
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a uniformly absolutely continuous set of finitely additive measures can be decomposed into bounded and finite dimensional parts.

References [Enhancements On Off] (What's this?)

  • [1] S. Bochner and R. S. Phillips, Additive set functions and vector lattices, Ann. of Math. (2) 42 (1941), 316–324. MR 0004079
  • [2] Richard B. Darst, A decomposition of finitely additive set functions, J. Reine Angew. Math. 210 (1962), 31–37. MR 0137808
  • [3] Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523
  • [4] Solomon Leader, The theory of 𝐿^{𝑝}-spaces for finitely additive set functions, Ann. of Math. (2) 58 (1953), 528–543. MR 0058126
  • [5] Helmut H. Schaefer, Banach lattices and positive operators, Springer-Verlag, New York-Heidelberg, 1974. Die Grundlehren der mathematischen Wissenschaften, Band 215. MR 0423039
  • [6] A. Sobczyk and P. C. Hammer, A decomposition of additive set functions, Duke Math. J. 11 (1944), 838-846.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28A12

Retrieve articles in all journals with MSC: 28A12

Additional Information

Keywords: Finitely additive measure, uniformly absolutely continuous, decomposition
Article copyright: © Copyright 1979 American Mathematical Society